MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 EASYPACK PATIENT INTERFACE; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 EASYPACK PATIENT INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 1515
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported suction was lost into the treatment.Customer had problem with suction.New patient interface was completed the flap procedure with no issues.
 
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The review of logfile for the day of treatment shows all laser system functions were within specifications.The vacuum check, the energy check and the ablation check were performed successfully without issue.The logfile shows that the user performed four energy checks between 07:32 am and 12:52 pm.The energy was stable during this period.According to the user performed 3 treatments after 14:52 pm without further energy check on that day.The logfile shows fifteen successfully performed treatments.The reported treatment could be identified in the logfile.The log file shows that the beam control check (bcc) was performed about thirteen minutes before the start of the treatment and not immediately before the treatment.The treatment of the patient's right eye was aborted due to the user released the laser pedal and pressed the vacuum pedal instead of the laser pedal, which caused the interruption of the treatment during bed cut.The reported issue is not caused by the system or the used patient interface.The info message displayed vacuum pumps stopped by foot pedal - treatment is aborted and indicated that the user shut down the vacuum pumps by pressing the vacuum pedal instead of the laser pedal.The user restarted the treatment on the same day with a new patient interface and finished the treatment without any problems.Review of the logfiles for the treatment day shows no relevant warning or error messages.No technical root cause could be identified.No sample evaluation is required even if the sample is returned as the root cause has been identified during logfile review.No technical root cause was identified as the product was found to be within specifications.The root cause is user handling.The treatment was stopped by pressing food pedal and could be finished successfully using another patient interface.The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT FS200 EASYPACK PATIENT INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16276156
Report Number3003288808-2023-00042
Device Sequence Number20494539
Product Code GEX
UDI-Device Identifier00380659982989
UDI-Public00380659982989
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K190392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1515
Device Catalogue Number8065998299
Device Lot Number14FN93
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale